Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 58, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 21, 2017, 11:10 PM CST for Wayne County, Mississippi; Choctaw County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 11:10 PM CST (05:10 UTC)
- Expired
- Jan 21, 2017, 11:35 PM CST
- In force
- 25 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Choctaw County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 126 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted.
716
WUUS54 KMOB 220510
SVRMOB
ALC023-MSC153-220600-
/O.NEW.KMOB.SV.W.0058.170122T0510Z-170122T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1110 PM CST SAT JAN 21 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Choctaw County in southwestern Alabama...
Northeastern Wayne County in southeastern Mississippi...
* Until midnight CST
* At 1109 PM CST, a severe thunderstorm was located over Waynesboro,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Waynesboro, Silas, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3184 8816 3182 8818 3180 8818 3170 8842
3170 8846 3168 8846 3158 8869 3169 8875
3188 8854 3190 8847 3194 8847 3204 8836
TIME...MOT...LOC 0509Z 235DEG 34KT 3169 8864
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
250
WWUS54 KMOB 220535
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1135 PM CST SAT JAN 21 2017
ALC023-MSC153-220545-
/O.CAN.KMOB.SV.W.0058.000000T0000Z-170122T0600Z/
Choctaw AL-Wayne MS-
1135 PM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHOCTAW AND
NORTHEASTERN WAYNE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A tornado watch remains in effect until 300 AM CST for southwestern
Alabama.
LAT...LON 3184 8816 3182 8818 3180 8818 3170 8842
3170 8846 3168 8846 3158 8869 3169 8875
3188 8854 3190 8847 3194 8847 3204 8836
TIME...MOT...LOC 0533Z 235DEG 34KT 3183 8840
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:49 PM CST, 5 hours 21 minutes earlier.
Area forecast discussion, Jan 21, 5:49 PM CST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
549 PM CST Sat Jan 21 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...MVFR cigs will continue to fill in across the region
this evening. Scattered to numerous SHRA/TSRA will develop northward
across the area this evening, some of which will become severe with
damaging winds, large hail and possibly a few tornadoes. Will keep
TSRA mention into the local TAFs, and amend as necessary. Cold front
pushes through Sun. with winds turning SW/W and becoming gusty.
&&
.PREV DISCUSSION... /issued 423 PM CST Sat Jan 21 2017/
NEAR TERM /Now Through Sunday/...Much of our area has had time to
recover from this morning's convection, as the associated surface
boundary sank into the northern Gulf of Mexico. Visible satellite
imagery this afternoon shows the boundary again moving northward,
partially in response to a shortwave trough diving into North Texas
late this afternoon. Another round of showers and thunderstorms will
develop as the boundary moves northward (at approximately 10 MPH)
into the region this evening.
Current mesoanalysis indicates almost 1000 J/kg of MLCAPE close to
the coast. However, there is also still a fair amount of convective
inhibition. Expect the inhibition to decrease heading into the
evening hours as the left exit region of a 250mb jet moves into the
region. MLCAPE values could increase to the 1500-2000 J/kg range
with very steep lapse rates between 7.5 and 8 degrees C/km in the
700-500mb layer. These parameters, combined with impressive low-
level kinematic fields associated with the strengthening low-
level jet, will result in a severe weather risk for tonight.
Right now, it looks like the greatest risk of severe storms across
most of our area will occur between 7 pm and midnight. All types of
severe weather may be seen, with large hail, damaging winds, and
strong tornadoes possible. The severe weather risk should wane after
midnight as the best synoptic scale forcing/thermodynamic fields
move out of our area. However, showers and thunderstorms will
likely continue through much of the night.
Showers and thunderstorms are expected to end from the west starting
late tonight and continuing through Sunday morning as a cold front
moves across the region. An isolated to scattered smattering of
showers may continue through much of the day as the upper low
moves across the Southeast. /Butts/
SHORT TERM /Sunday night Through Tuesday night/...Convective
activity tapers off Sunday night as the surface low lifts northeast
up the Atlantic coast and away from the area. Lows Sunday night will
range from upper 40's to mid 50's from northwest to southeast,
respectively, as drier air at the surface begins to move into the
forecast area from the west. Even as the surface low lifts away from
the region, the large expanse of cyclonic flow around it will
continue to transport low-level moisture from the Atlantic around the
system and into the central Gulf coast region. As a result, low
clouds in the wrap around region of the cyclone are expected to
linger over the forecast area through Monday before clearing out from
west to east Monday night. Cooler afternoon highs are expected
Monday, only reaching the upper 50's inland to low 60's near the
coast. Monday night lows will be much cooler than previous nights as
skies clear and dewpoints drop, with temps expected to dip into the
upper 30's inland to mid 40's near the coast. Surface high pressure
then builds in from the west Tuesday with sunshine and pleasant
daytime temperatures in the mid 60's expected areawide. Overnight
lows Tuesday night will warm some compared to Monday night, ranging
from low 50's inland to upper 50's near the coast as moisture returns
to the area ahead of the next approaching front. /Cermak/
LONG TERM /Wednesday Through Saturday/...The surface ridge
continues off to the east Wednesday as another trough digs into the
central CONUS and the next cold front approaches the forecast area
from the west. Ahead of this next system, southerly flow will mean
an increase in humidity and temperatures rebounding back up into the
low to mid 70's areawide Wednesday afternoon. The front is then
progged to pass through the forecast area sometime Wednesday night
into early Thursday morning, bringing with it a chance for showers
across the area. A cool, dry post-frontal airmass then settles over
the region as a large upper-level area of low pressure over eastern
Canada sets up zonal flow over the central Gulf states. Temperatures
will range from the mid 50's inland to upper 50's near the coast each
afternoon and mid 30's inland to low 40's near the coast each night
from Thursday into early next weekend. /Cermak/
MARINE...Marine conditions will deteriorate tonight ahead of the
approaching cold front. Expect periods of showers and thunderstorms,
some likely severe, to continue through much of the night. A strong
southerly flow ahead of the front will veer to the west/northwest in
wake of the front. Increasing winds and building seas are expected,
and I've upgraded the Gale Watch to a Gale Warning for the Gulf of
Mexico waters Sunday night and Monday. Marine conditions should then
start improving Monday night and continue through mid-week. /Butts/
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory from noon to 6 PM CST Sunday for GMZ633>635.
Gale Watch from Sunday evening through late Sunday night for
GMZ631-632.
Small Craft Advisory until 6 PM CST Sunday for GMZ631-632-650-
655.
Gale Warning from 6 PM Sunday to 6 AM CST Monday for GMZ650-655-
670-675.
Gale Watch Monday morning for GMZ670-675.
Small Craft Advisory until 6 PM CST Sunday for GMZ670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 21, 5:28 AM CST, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST SAT JAN 21 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER ONGOING THIS MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND WILL BE MOVING EAST INTO SOUTHWEST ALABAMA...MAINLY WEST OF I-65 THROUGH AROUND 9 AM...THEN EAST ACROSS SOUTH CENTRAL ALABAMA TO THE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE BETWEEN 9 AM AND NOON. THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY, WITH POTENTIALLY STRONG TORNADOES POSSIBLE WEST OF A GROVE HILL...BAY MINETTE...GULF SHORES LINE THROUGH AROUND 9 AM. TORNADO THREAT WILL REMAIN...BUT LESSEN SLIGHTLY FURTHER TO THE EAST. DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL ALSO BE A POSSIBILITY WITH ANY OF THE STRONG STORMS ACROSS THE REGION. THERE WILL LIKELY BE A BRIEF LULL IN CONVECTIVE ACTIVITY LATE THIS AFTERNOON INTO EARLY EVENING. AS THE UPPER LOW EJECTS NORTHEAST AWAY FROM THE REGION LATE TODAY INTO THE EVENING, SHORTWAVE ENERGY ALOFT JUST IN ADVANCE OF THE FINAL APPROACHING FRONT WILL POSSIBLY RE- INITIATE STORMS EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA PANHANDLE THIS EVENING AND OVERNIGHT TONIGHT. THERE IS LOWER CONFIDENCE IN THIS DEVELOPMENT BUT IF IT DOES DEVELOP CONDITIONS WILL STILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ALL A POSSIBILITY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES TODAY AND TONIGHT. PLEASE SEE MORE ON THE SEVERE WEATHER IMPACTS AND TIMING...AND ALSO FLOODING IMPACTS ON OUR WEBSITE AT WWW.WEATHER.GOV/MOB. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SOME SEVERE...WILL CONTINUE MAINLY EAST OF INTERSTATE 65 THROUGH EARLY SUNDAY MORNING WHERE THE POTENTIAL FOR LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER WILL PERSIST EARLY. STORMS ENDING LATER IN THE DAY ON SUNDAY. A WIND ADVISORY MAY BE NEEDED FROM LATE SUNDAY AND INTO MONDAY... ESPECIALLY NEAR THE COAST...FOR SUSTAINED 25 MPH WINDS WITH FREQUENT GUSTS AT OR ABOVE 30 MPH. A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THROUGH SUNDAY...IMPROVING THROUGH THE EARLY PART OF THE WEEK AS WINDS SUBSIDE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS EARLY SUNDAY. GMZ630>635-650-655-670-675-221130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE...WILL SPREAD EAST ACROSS THE COASTAL WATERS THIS MORNING...AND THEN POSSIBLY REDEVELOP ACROSS THE MARINE AREA TONIGHT. SOME STORMS COULD LOCALLY CONTAIN LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER...PRODUCING LOCALLY HIGHER SEAS. ISOLATED TORNADOES OVER WATER ARE ALSO POSSIBLE. PLEASE SEE MORE ON THE IMPACTS AND TIMING AT WWW.WEATHER.GOV/MOB. ONSHORE WINDS WILL GRADUALLY INCREASE OVER THE MARINE AREA TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT AS WINDS AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND STORMS WILL END FROM WEST TO EAST EARLY SUNDAY. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH SUNDAY...WITH GALE CONDITIONS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WITH A GALE WATCH IN EFFECT.
In the hours before
Local storm report, Jan 21, 9:31 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL WALNUT HILL 30.89N 87.51W
01/21/2017 M2.00 INCH ESCAMBIA FL NEWSPAPER
REPORTS OF MEASURED 2 INCH HAIL NEAR WALNUT HILL.
&&
RROGERSLocal storm report, Jan 21, 9:47 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
947 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG BREWTON 31.12N 87.07W
01/21/2017 ESCAMBIA AL BROADCAST MEDIA
TREE FELL ON COMMERCIAL BUILDING IN DOWNTOWN BREWTON.
TIME ESTIMATED VIA RADAR
&&
RROGERSLocal storm report, Jan 21, 10:05 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1005 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL BEAUMONT 31.17N 88.92W
01/21/2017 E1.00 INCH PERRY MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN BEAUMONT WITH THUNDERSTORM
PASSAGE. TIME ESTIMATED VIA RADAR
&&
RROGERSSpecial weather statement, Jan 21, 10:16 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
1016 PM CST SAT JAN 21 2017
ALZ051>060-262-220515-
Butler AL-Monroe AL-Crenshaw AL-Covington AL-Clarke AL-Escambia AL-
Conecuh AL-Washington AL-Wilcox AL-Baldwin Inland AL-Choctaw AL-
1016 PM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
CONECUH...NORTH CENTRAL BALDWIN...MONROE...CRENSHAW...COVINGTON...
CENTRAL CHOCTAW...WILCOX...BUTLER...WASHINGTON...ESCAMBIA AND CLARKE
COUNTIES UNTIL 1115 PM CST...
At 1015 PM CST, a cluster of strong thunderstorms were located
alongand just south of Highway 84 over southwest Alabama. It was
expanding while moving to the northeast at 55 to 60 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Andalusia, Greenville, Monroeville, Opp, Brewton, Jackson,
Thomasville, Evergreen, Luverne, Camden, Florala, Butler, Frisco
City, Grove Hill, Chatom, McCullough, Peterman, Saint Stephens,
Wagarville and Leroy.
A tornado watch remains in effect until 300 AM CST for south central
and southwestern Alabama...and southeastern Mississippi.
LAT...LON 3209 8805 3199 8810 3200 8763 3213 8762
3213 8752 3227 8751 3227 8744 3205 8718
3204 8686 3196 8686 3196 8641 3205 8639
3205 8630 3197 8630 3196 8618 3099 8619
3101 8685 3122 8844 3173 8846 3231 8816
TIME...MOT...LOC 0415Z 211DEG 50KT 3181 8736Special weather statement, Jan 21, 10:27 PM CST, 43 minutes before
Special Weather Statement National Weather Service Mobile AL 1027 PM CST SAT JAN 21 2017 ALZ052-261-MSZ075-076-078-079-220515- Mobile Inland AL-Washington AL-Stone MS-Perry MS-Greene MS-George MS- 1027 PM CST SAT JAN 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON...NORTHWESTERN GEORGE...SOUTHERN GREENE...SOUTHEASTERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 1115 PM CST... At 1027 PM CST, the strong thunderstorm was located 11 miles south of McLain, or 16 miles west of Lucedale, moving northeast at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Leakesville, Deer Park and Fruitdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 300 AM CST for southwestern Alabama...and southeastern Mississippi. LAT...LON 3083 8888 3098 8900 3142 8831 3119 8814 TIME...MOT...LOC 0427Z 236DEG 45KT 3095 8887
Special weather statement, Jan 21, 11:05 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
1105 PM CST SAT JAN 21 2017
ALZ051-MSZ067-220545-
Choctaw AL-Wayne MS-
1105 PM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CHOCTAW AND NORTHEASTERN WAYNE COUNTIES UNTIL 1145 PM
CST...
At 1104 PM CST, the strong thunderstorm was located over Waynesboro,
moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waynesboro, Clara, Silas and Gilbertown.
A tornado watch remains in effect until 300 AM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3180 8820 3177 8824 3170 8840 3170 8846
3167 8846 3155 8873 3169 8880 3187 8853
3196 8836
TIME...MOT...LOC 0504Z 233DEG 31KT 3166 8867The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:18 PM CST | Special Weather Statement | MOB | George | 57 min |
| Jan 21, 6:18 PM CST | Severe Thunderstorm Warning | MOB | George | 42 min |
| Jan 21, 7:11 PM CST | Severe Thunderstorm Warning | MOB | George, Greene | 34 min |
| Jan 21, 7:40 PM CST | Severe Thunderstorm Warning | MOB | George | 28 min |
| Jan 21, 7:56 PM CST | Severe Thunderstorm Warning | MOB | Perry | 49 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 47 min |
| Jan 21, 8:52 PM CST | Severe Thunderstorm Warning | MOB | Perry, Wayne | 38 min |
| Jan 21, 9:06 PM CST | Severe Thunderstorm Warning | MOB | Wayne | 39 min |
| Jan 21, 9:25 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 50 min |
| Jan 21, 9:48 PM CST | Severe Thunderstorm Warning | MOB | Greene, Wayne | 42 min |
| Jan 21, 9:49 PM CST | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 41 min |
| Jan 21, 10:15 PM CST | Severe Thunderstorm Warning | MOB | Greene, Wayne | 45 min |
| Jan 21, 10:27 PM CST | Special Weather Statement | MOB | Greene | 48 min |
| Jan 21, 11:05 PM CST | Special Weather Statement | MOB | Wayne | 40 min |
| Jan 22, 5:23 AM CST | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 30 hr |
| Jan 22, 9:20 AM CST | Severe Thunderstorm Warning | MOB | George, Greene | 40 min |
| Jan 22, 10:08 AM CST | Special Weather Statement | MOB | George | 52 min |
| Jan 22, 10:27 AM CST | Severe Thunderstorm Warning | MOB | George, Greene | 33 min |
| Jan 22, 4:21 PM CST | River Flood Warning | MOB | George, Greene, Wayne | 4 days |
| Jan 21, 6:31 PM CST | Special Marine Warning | MOB | 89 min | |
| Jan 21, 6:49 PM CST | Tornado Warning | MOB | Mobile | 41 min |
| Jan 21, 6:59 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Jan 21, 7:03 PM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 20 min |
| Jan 21, 7:07 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| Jan 21, 7:15 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Jan 21, 7:25 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 50 min |
| Jan 21, 7:30 PM CST | Tornado Warning | MOB | Baldwin, Escambia | 45 min |
| Jan 21, 7:46 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 44 min |
| Jan 21, 7:51 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 54 min |
| Jan 21, 7:53 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 52 min |
| Jan 21, 8:11 PM CST | Tornado Warning | MOB | Escambia | 49 min |
| Jan 21, 8:15 PM CST | Tornado Warning | MOB | Escambia | 30 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 62 min |
| Jan 21, 8:51 PM CST | Areal Flood Advisory | MOB | Escambia | 6 hr |
| Jan 21, 9:11 PM CST | Tornado Warning | MOB | Covington | 34 min |
| Jan 21, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Jan 21, 9:31 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Jan 21, 9:33 PM CST | Special Marine Warning | MOB | 57 min | |
| Jan 21, 9:56 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 49 min |
| Jan 21, 10:16 PM CST | Special Weather Statement | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 59 min |
| Jan 21, 10:19 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 41 min |
| Jan 21, 10:20 PM CST | Special Marine Warning | MOB | 85 min | |
| Jan 21, 10:25 PM CST | Flash Flood Warning | MOB | Covington | 6 hr |
| Jan 21, 11:15 PM CST | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 2 more | 75 min |
| Jan 21, 11:24 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 16 min |
| Jan 21, 11:25 PM CST | Special Weather Statement | MOB | Choctaw | 50 min |
| Jan 22, 12:35 AM CST | Special Marine Warning | MOB | 115 min | |
| Jan 22, 6:53 AM CST | Special Marine Warning | MOB | 82 min | |
| Jan 22, 7:56 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 8:13 AM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 22, 8:32 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Jan 22, 8:35 AM CST | Special Marine Warning | MOB | 55 min | |
| Jan 22, 8:44 AM CST | Special Marine Warning | MOB | 61 min | |
| Jan 22, 9:10 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Jan 22, 9:31 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jan 22, 9:33 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 22, 9:54 AM CST | Special Weather Statement | MOB | Washington | 51 min |
| Jan 22, 10:02 AM CST | Special Marine Warning | MOB | 58 min | |
| Jan 22, 10:04 AM CST | Tornado Warning | MOB | Covington, Escambia | 41 min |
| Jan 22, 10:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 10:29 AM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 46 min |
| Jan 22, 10:34 AM CST | Special Weather Statement | MOB | Monroe | 41 min |
| Jan 22, 10:52 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 23 min |
| Jan 22, 10:54 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 36 min |
| Jan 22, 10:58 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 22, 11:02 AM CST | Severe Thunderstorm Warning | MOB | Covington | 58 min |
| Jan 22, 11:03 AM CST | Special Weather Statement | MOB | Baldwin, Escambia | 42 min |
| Jan 22, 11:07 AM CST | Tornado Warning | MOB | Covington | 38 min |
| Jan 22, 11:13 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 36 min |
| Jan 22, 11:24 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 51 min |
| Jan 22, 11:39 AM CST | Special Marine Warning | MOB | 66 min | |
| Jan 22, 12:08 PM CST | Special Weather Statement | MOB | Butler, Crenshaw | 52 min |
| Jan 22, 12:26 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 34 min |
| Jan 22, 4:15 PM CST | River Flood Warning | MOB | Escambia | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.